AF Association

Persistent cough

Hello. I have had afib for 14 years. I have a persistent cough with phlegm for most of those years. I am wondering if it is from meds? At present I use bisoprolol and propefonone. The cough seems more persistent in early morning, early eve. And sometimes middle of night. As I mentioned I feel it is caused by meds. Does anyone else have this problem with meds? Marney

3 Replies
oldestnewest

And you are just worrying about it now after 14 years? Have you spoken to your doctor? Propafanone does have some beta blocking function as well as anti-arrhythmic so could affect breathing as can bisoprolol but this would not really explain the phlegm. Again not sure why you are on both drugs as there is overlap . You really need to speak to your consultant as your GP is not the person to deal with anti arrhythmic drugs.

usual caveat not medically trained etc etc.

Reply

Yes it was my EP that put me on these drugs lately. Marney

Reply

If this was a recent change of drugs then it seems unlikely that they are to blame if you have had this for fourteen years?

Reply

You may also like...